# SDR AALA981757

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950B BELL FRAME DENTED TOP AND WEB BULGED OUTBOARD AND INBOARD OF STRINGER 26R.  FABRICATED REPAIR OUT OF 7075 -T6 .071 WITH 14 .5 INCH FASTENERS IN BOTTOM ROW, 13 .1875 INCH FASTENERS IN ROW AND EIGHT .1875 AND THREE .25 INCH HI-LOCKS IN TOP FLANGE.  REPAIR 15 INCHES LONG, ONE REPAIR FOR TWO DENTS INSTALLED PER 51-40-3.  (M)
